Qualitative Theory of Dynamical Systems
Qualitative Theory of Dynamical Systems (QTDS) publishes high-quality peer-reviewed research articles on the theory and applications of discrete and continuous dynamical systems. The journal addresses mathematicians as well as engineers, physicists, and other scientists who use dynamical systems as valuable research tools.
Qual. Theory Dyn. Syst.
1 volume per year, 3 issues per volume
approx. 540 pages per vol.
Format: 15.5 x 23.5 cm
ISSN 1575-5460 (print)
ISSN 1662-3592 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.31 (2015)
Asymptotic Analysis for the Singularly Perturbed Initial Value Problem with Degenerate Equation Having Triple Root
- Journal Title
- Qualitative Theory of Dynamical Systems
- Volume 1 / 1999 - Volume 17 / 2018
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.